Patient :I was diagnosed with nasopharyngeal circinoma in 2006 and was given chemo for 6 months,at that time i was starting to grow beard but then after chemo all my beard fall off and never grew back,i am also balding so have started using rogaine topical solution to help stop shredding of hair,and it has helped me grow hair back and stopped further shredding,but then a friend told me that one of the side effects is that it causes erectile dysfunction and impotence and i researched online and saw many forums saying its true,i have used it for 2 months and i have not experienced erectile dysfunction but if this is true then i would not want the risk,so does minoxidil cause erectile dysfunction and impotence?
and what can i do to grow beard if posiible
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.